MAUDE Adverse Event Report: MEDIVATORS, INC. SCOPE BUDDY PLUS TUBING

MEDIVATORS, INC. SCOPE BUDDY PLUS TUBING
Model Number SB-110-HU1007
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed and confirmed the device lot was manufactured to specification.The scope buddy plus tubing instructions for use state, "warnings & precautions inspect tubing for leaks and damage to the plastic fittings.Do not use tubing if any damage is noted." users are instructed to wear proper ppe during use of the scope buddy in the user manual.The scope buddy endoscope flushing aid user manual states, "operator safety avoid biological contamination and chemical burns.Always wear appropriate personal protective equipment (ppe) including clothing, gloves, and safety glasses when handling used endoscopes." medivators will evaluate returned product from the customer.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that their scope buddy plus tubing was sliding off during flushing of endoscopes and the sink water is being sprayed onto employees.No report of injury.
 
Additional Manufacturer Narrative
The customer returned five samples of the tubing to medivators for evaluation.The returned tubing was not labelled, so the lot number of the tubing could not be determined.The packaging for tubing was included with the returned product which was labelled for lot number 532949 and 528534 (lot number subject of this mdr).The tubing is for 24-hour use only.The returned product was tested and three out of the five samples popped off; however, it is unknown how long this tubing had been in use at the user facility.Five samples of current inventory for lot number 536365 at medivators was tested and no issues were noted; the tubing did not pop off.The device history record was reviewed and confirmed the device lot number 528534 was manufactured to specification.The scope buddy plus tubing instructions for use state, "warnings & precautions inspect tubing for leaks and damage to the plastic fittings.Do not use tubing if any damage is noted." users are instructed to wear proper ppe during use of the scope buddy in the user manual.The scope buddy endoscope flushing aid user manual states, "operator safety 2.Avoid biological contamination and chemical burns.Always wear appropriate personal protective equipment (ppe) including clothing, gloves, and safety glasses when handling used endoscopes." no additional issues have been reported.

Brand Name
SCOPE BUDDY PLUS TUBING
Common Device Name
SCOPE BUDDY PLUS TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
9800 59th avenue n
plymouth, MN 55442
4403927453
MDR Report Key13873806
Report Number1651395-2022-00002
Device Sequence Number4666262
Product Code FEB
UDI-Device Identifier00677964082924
UDI-Public00677964082924
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K213833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSB-110-HU1007
Device Lot Number528534
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown